Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 10, NWS Cheyenne, WY
NWS Cheyenne, WY issued this tornado warning at May 28, 2013, 3:07 PM MDT for Sioux County, Nebraska. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2013, 3:07 PM MDT (21:07 UTC)
- Expired
- May 28, 2013, 3:45 PM MDT
- In force
- 38 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Sioux County, NE
The radar
The Cheyenne radar (KCYS), 144 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 3:10 PM MDT | FUNNEL CLOUD | 8 N Mitchell, NE | RELAYED VIA CHADRON WARNING POINT. |
| May 28, 3:23 PM MDT | TORNADO | 10 Nne Mitchell, NE | SPOTTER SEEING DEBRIS 1 MILE NORTH OF HIS LOCATION. SPOTTER IS LOCATED 8N OF HIGHWAY 71. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:51 PM MDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 9.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2126 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- 23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
153
WFUS55 KCYS 282107
TORCYS
NEC165-282145-
/O.NEW.KCYS.TO.W.0010.130528T2107Z-130528T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
307 PM MDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 345 PM MDT
* AT 304 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 9 MILES NORTH OF MITCHELL...AND MOVING
NORTHEAST AT 25 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN
SIOUX COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4201 10375 4206 10389 4237 10384 4223 10345
4219 10345
TIME...MOT...LOC 2107Z 206DEG 20KT 4208 10377
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
RUBIN2 follow-up statements
466
WWUS55 KCYS 282121
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
321 PM MDT TUE MAY 28 2013
NEC165-282145-
/O.CON.KCYS.TO.W.0010.000000T0000Z-130528T2145Z/
SIOUX NE-
321 PM MDT TUE MAY 28 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL SIOUX COUNTY
UNTIL 345 PM MDT...
AT 318 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES NORTHWEST OF LAKE ALICE...AND MOVING NORTHEAST
AT 15 MPH.
HAZARD...DEVELOPING TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTH CENTRAL
SIOUX COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...PARK YOUR VEHICLE AND STAY PUT.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
CHEYENNE.
&&
LAT...LON 4204 10370 4213 10386 4237 10384 4223 10345
4219 10345
TIME...MOT...LOC 2121Z 224DEG 12KT 4211 10372
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
RUBIN024
WWUS55 KCYS 282147
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
347 PM MDT TUE MAY 28 2013
NEC165-282156-
/O.EXP.KCYS.TO.W.0010.000000T0000Z-130528T2145Z/
SIOUX NE-
347 PM MDT TUE MAY 28 2013
...THE TORNADO WARNING FOR SOUTH CENTRAL SIOUX COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ANOTHER TORNADO WARNING IS IN EFFECT FOR SOUTHWESTERN BOX BUTTE
COUNTY AND SOUTHEASTERN SIOUX COUNTY UNTIL 430 PM MDT.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT.
LAT...LON 4204 10370 4213 10386 4237 10384 4223 10345
4219 10345
TIME...MOT...LOC 2121Z 224DEG 12KT 4211 10372
$$
RUBINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this tornado warning went out at May 28, 11:21 AM MDT, 3 hours 46 minutes earlier.
Area forecast discussion, May 28, 11:21 AM MDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1121 AM MDT TUE MAY 28 2013 .SHORT TERM...(TODAY THROUGH WEDNESDAY NIGHT) ISSUED AT 227 AM MDT TUE MAY 28 2013 GOES WATER VAPOR IMAGERY/RUC UPPER AIR ANALYSIS A MORE PROGRESSIVE PATTERN. THE TROUGH THAT HAD BEEN STATIONARY ALONG THE WEST COAST WAS NUDGED EAST INTO THE GREAT BASIN IN RESPONSE TO AN APPROACHING EASTERN PACIFIC RIDGE. THE RIDGE OVER THE GREAT PLAINS WAS SITUATED OVER THE MISSISSIPPI VALLEY. LATE DAY CONVECTION DEVELOPED YESTERDAY AS A SHORTWAVE INTERACTED WITH THE HIGH PLAINS DRYLINE. SIMILAR TO THE PAST FEW DAYS...CONVECTION EVOLVED INTO AN MCS OVER THE CENTRAL PLAINS AND MOVED EAST THROUGH THE MISSOURI VALLEY. THE REGIONAL SURFACE ANALYSIS DEPICTED A WAVY STATIONARY FRONT FROM IOWA THROUGH KANSAS THEN NORTH ALONG THE FRONT RANGE INTO SOUTHERN WYOMING. SOMEWHAT DRIER AIR INFILTRATED THE WESTERN PANHANDLE WITH THE PASSAGE OF THE SHORTWAVE. DEW POINTS THERE WERE 10 DEGREES COOLER COMPARED TO 24 HOURS AGO. AMBIENT TEMPERATURES WERE ALSO ABOUT 10 DEGREES COOLER WITH 40S PREVALENT. THERE IS A GOOD CONSENSUS WITH THE 00Z SHORT RANGE MODELS AMPLIFYING THE LONG WAVE UPPER LEVEL PATTERN DURING THE NEXT 24 TO 36 HOURS. THE GREAT BASIN TROUGH DEEPENS AS IT TRANSITS THE CONTINENTAL DIVIDE TONIGHT AND WEDNESDAY. SHORTWAVE ENERGY WILL LIFT NORTHEAST ACROSS THE REGION AS THE TROUGH AXIS NEARS THE FRONT RANGE WEDNESDAY. A CLOSED LOW DEVELOPS OVER WESTERN WYOMING EARLY WEDNESDAY AND BROADENS WEDNESDAY NIGHT OVER NORTHERN WYOMING AND SOUTHEAST MONTANA. THE FLOW ALOFT VEERS FROM SOUTHWESTERLY TO WESTERLY BY THE END OF THE SHORT TERM. SURFACE LOW OVER EASTERN COLORADO WILL DEEPEN TODAY IN RESPONSE TO THE APPROACHING UPPER LEVEL TROUGH. THIS WILL INCREASE THE UPSLOPE LOW LEVEL SOUTHEASTERLY FLOW EAST OF THE FRONT RANGE WITH ADVECTION OF 50+ DEGREE DEW POINT AIRMASS. THE NAM AND SREF DEPICT A CORRIDOR OF MODERATE INSTABILITY /MLCAPES 1500-2000 J/KG AND LI/S TO -6C/ WITH 30-40 KT OF DEEP LAYER SHEAR EAST OF THE LARAMIE RANGE INTO THE NEBRASKA PANHANDLE. THE STORM PREDICTION CENTER HAS THIS AREA HIGHLIGHTED BY A SLIGHT RISK OF SEVERE TSTORMS WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARY THREATS. A FEW WEAK TORNADOES WILL BE POSSIBLE AS WELL. CONVECTION SHOULD DEVELOP ALONG AND WEST OF THE LARAMIE RANGE EARLY THIS AFTERNOON AND INTENSIFY AS THEY MOVE EAST ONTO THE HIGH PLAINS LATER THIS AFTERNOON. THE SEVERE WEATHER THREAT WILL END AFTER MID EVENING IN THE EAST WITH LOSS OF DAYTIME HEATING. SHOWERS AND ISOLATED TSTORMS WILL LINGER TONIGHT AND WEDNESDAY AS THE UPPER LEVEL TROUGH AXIS SWINGS NORTHEAST ACROSS THE FRONT RANGE AND HIGH PLAINS. THE MODELS INDICATE THAT THE AXIS OF INSTABILITY WILL SHIFT EAST INTO THE CENTRAL PLAINS...WITH THE SEVERE WEATHER THREAT EAST OF OUR PANHANDLE COUNTIES. SHOWER CHANCES TAPER OFF FROM SOUTHWEST TO NORTHEAST WITH THE PASSAGE OF THE UPPER TROUGH WEDNESDAY NIGHT. 700MB TEMPERATURES THIS AFTERNOON PEAK BETWEEN 7 AND 9C...YIELDING HIGHS IN THE 70S TO AROUND 80 LOWER ELEVATIONS...WITH 50S AND 60S FOR THE HIGH COUNTRY. EXPECT ANOTHER MILD NIGHT WITH LOWS IN THE 40S AND 50S OUTSIDE THE MOUNTAINS. A PACIFIC FRONT WILL MOVE EAST ACROSS THE CWFA EARLY WEDNESDAY. 700MB TEMPERATURES WILL BE 3 TO 5C COOLER WEDNESDAY AFTERNOON. HIGHS WILL RANGE FROM THE 60S TO LOWER 70S LOWER ELEVATIONS...TO THE 40S AND 50S HIGH COUNTRY. LOWS WEDNESDAY NIGHT WILL BE IN THE 40S WITH 30S FOR THE MOUNTAINS. THE SNOW LEVEL WILL DROP TO AROUND 9000 FT WEDNESDAY NIGHT...WITH LIGHT ACCUMULATIONS FROM SNOW SHOWERS. .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 227 AM MDT TUE MAY 28 2013 UPPER LEVEL TROUGH WILL BE THE MAIN WEATHER MAKER THROUGH SATURDAY WITH TEMPERATURES A BIT BELOW NORMAL WITH CHANCES FOR SHOWERS AND A FEW THUNDERSTORMS. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL LARGELY HINGE ON PLACEMENT OF SHORTWAVE ENERGY ROTATING THROUGH WEST TO NORTHWEST FLOW. TIMING AND PLACEMENT OF THESE FEATURES WILL BE TOUGH TO NAIL DOWN OVER THE NEXT SEVERAL DAYS...BUT AT THIS TIME IT LOOKS LIKE NORTHERN PORTIONS OF THE FORECAST AREA WILL SEE THE HIGHEST CHANCES FOR MEASURABLE PRECIPITATION. GENERALLY EXPECTING SHOWERS WITH ISOLATED GARDEN VARIETY THUNDERSTORMS WITH WEAK INSTABILITY AND LITTLE CAPE TO WORK WITH. HIGHS WILL MAINLY BE IN THE 60S THURSDAY THROUGH SATURDAY. UPPER LEVEL TROUGH SHOULD PUSH EAST OF THE AREA BY SUNDAY WITH RIDGING ACROSS THE WESTERN CONUS. THIS MEANS A RETURN OF WARMER TEMPERATURES...ALONG WITH DRY CONDITIONS AND MINIMAL CLOUDS COVER. HIGHS SHOULD PUSH INTO THE 70S ACROSS MOST OF THE AREA SUNDAY. HOWEVER BY MONDAY...MAY BE BACK INTO THE 80S OVER THE NEBRASKA PANHANDLE AND PORTIONS OF SOUTHEAST WYOMING. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING) ISSUED AT 1121 AM MDT TUE MAY 28 2013 MAINLY VFR OVER THE TERMINALS TODAY AND TONIGHT OUTSIDE OF WIDELY SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING...INITIALLY OVER THE MOUNTAINS AND THEN THE LOWER ELEVATIONS AND PLAINS BY LATE IN THE AFTERNOON. BRIEF MVFR/IFR CIGS AND VSBYS POSSIBLE IN THE STORMS ALONG WITH GUSTY WINDS. SOME LOW CLOUDS POSSIBLE AGAIN LATER TONIGHT OVER THE PANHANDLE. && .FIRE WEATHER... ISSUED AT 227 AM MDT TUE MAY 28 2013 CHANCES FOR MORE WIDESPREAD RAINFALL WILL INCREASE DURING THE NEXT 24 TO 48 HOURS AS A UPPER LEVEL TROUGH OF LOW PRESSURE MOVES ACROSS THE CENTRAL ROCKIES AND ADJACENT PLAINS. FUELS IN GREEN UP STAGE... COOLER TEMPERATURES AND HIGHER RELATIVE HUMIDITIES WILL RESULT IN LOW FIRE WEATHER CONCERNS THROUGH THE END OF THE WEEK. WARMER AND DRIER CONDITIONS WILL RETURN EARLY NEXT WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...JAMSKI LONG TERM...LIEBL AVIATION...LIEBL FIRE WEATHER...JAMSKI
Hazardous weather outlook, May 28, 3:00 PM MDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 300 PM MDT TUE MAY 28 2013 WYZ101>119-291730- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 300 PM MDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP IN THE AFTERNOON TODAY. A FEW STRONG THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND THIS EVENING ACROSS THE EASTERN PLAINS OF WYOMING. LARGE HAIL...FREQUENT LIGHTNING...AND STRONG GUSTY WINDS ARE THE MAIN THREATS FROM THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST WEDNESDAY AND THURSDAY. THE PROBABILITY OF SEVERE WEATHER WILL BE LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH MID EVENING EAST OF THE LARAMIE RANGE DUE TO THE POSSIBILITY OF SEVERE THUNDERSTORMS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-291730- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 300 PM MDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL MOVE EAST OF THE LARAMIE RANGE DURING THE MID TO LATE AFTERNOON. SOME OF THE THUNDERSTORMS MAY PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM MDT LATE THIS EVENING. THE THUNDERSTORMS WILL DIMINISH AND MOVE EAST OF THE REGION LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST WEDNESDAY AND THURSDAY. THE PROBABILITY OF SEVERE WEATHER WILL BE LOW...ALTHOUGH A FEW STRONGER STORMS ARE POSSIBLE WEDNESDAY EVENING ACROSS WESTERN NEBRASKA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FROM MID AFTERNOON THROUGH MID EVENING DUE TO THE POSSIBILITY OF SEVERE THUNDERSTORMS. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE TT
In the hours before
Special weather statement, May 28, 2:15 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 215 PM MDT TUE MAY 28 2013 NEZ019-096-282115- SCOTTS BLUFF NE-SOUTH SIOUX NE- 215 PM MDT TUE MAY 28 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SIOUX AND NORTHWESTERN SCOTTS BLUFF COUNTIES UNTIL 315 PM MDT... AT 213 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MORRILL...OR 15 MILES EAST OF TORRINGTON... MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... RURAL SOUTHERN SIOUX COUNTY THROUGH 315 PM MDT RURAL CENTRAL SIOUX COUNTY THROUGH 315 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4242 10401 4234 10346 4196 10386 4200 10400 TIME...MOT...LOC 2015Z 197DEG 22KT 4202 10390 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 2:15 PM MDT | Special Weather Statement | CYS | Sioux | 60 min |
| May 28, 2:37 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 53 min |
| May 28, 3:10 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 65 min |
| May 28, 3:12 PM MDT | Special Weather Statement | CYS | Sioux | 63 min |
| May 28, 3:19 PM MDT | Special Weather Statement | CYS | Cheyenne | 41 min |
| May 28, 3:45 PM MDT | Tornado Warning | CYS | Box Butte, Sioux | 45 min |
| May 28, 3:59 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 46 min |
| May 28, 4:06 PM MDT | Special Weather Statement | CYS | Kimball | 39 min |
| May 28, 4:09 PM MDT | Special Weather Statement | CYS | Box Butte | 66 min |
| May 28, 4:29 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Sioux | 61 min |
| May 28, 4:44 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 46 min |
| May 28, 4:58 PM MDT | Special Weather Statement | CYS | Cheyenne, Morrill | 47 min |
| May 28, 5:10 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 50 min |
| May 28, 5:31 PM MDT | Special Weather Statement | CYS | Box Butte | 59 min |
| May 28, 5:36 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 54 min |
| May 28, 5:41 PM MDT | Tornado Warning | CYS | Cheyenne | 34 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.